# SDR SWAA2014070729671

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 31,367 hours, 14,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LIGHT LENS MISSING.  R & R LENS IAW AMM.
